# SDR DHL2001366024

- Difficulty date: August 28, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOLLOWING THE SMOKE DETECTOR TEST, ONE TO TWO ZONE LIGHTS REMAINED ILLUMINATED.  COOLED AIRCRAFT.  CABIN SYSTEM OPERATIONALLY CHECKED GOOD PER M/M SUPP 26-11-0.
